# SDR QXEA2009062900481

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK, SURFACE CORROSION ON THE LUG AND INSIDE CHANNEL OF THE NR 16 SEAT TRACK BETWEEN X714.602 AND X715.602.  BLEND WAS BEYOND LIMITS.  REPLACED SEAT TRACK IAW SRM 51-40-07.
